RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 6, Pages 827–841 (Mi mz2003)  

This article is cited in 1 scientific paper (total in 1 paper)

Existence of statistical solutions for Karman systems of equations in a bounded domain

V. I. Gishlarkaev

State University of Chechen Republic

Full text: PDF file (1075 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:6, 582–591

Bibliographic databases:

Received: 23.11.1992

Citation: V. I. Gishlarkaev, “Existence of statistical solutions for Karman systems of equations in a bounded domain”, Mat. Zametki, 57:6 (1995), 827–841; Math. Notes, 57:6 (1995), 582–591

Citation in format AMSBIB
\Bibitem{Gis95}
\by V.~I.~Gishlarkaev
\paper Existence of statistical solutions for Karman systems of equations in a bounded domain
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 6
\pages 827--841
\mathnet{http://mi.mathnet.ru/mz2003}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1362228}
\zmath{https://zbmath.org/?q=an:0851.73023}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 6
\pages 582--591
\crossref{https://doi.org/10.1007/BF02304553}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TV02400019}


Linking options:
  • http://mi.mathnet.ru/eng/mz2003
  • http://mi.mathnet.ru/eng/mz/v57/i6/p827

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Gishlarkaev, “Existence of statistical solutions of a stochastic Karman system in a bounded region”, Math. Notes, 58:1 (1995), 692–702  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:188
    Full text:62
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021